Journal article

On commensurable hyperbolic Coxeter groups

    08.04.2016
Published in:
  • Geometriae Dedicata. - 2016, vol. 183, no. 1, p. 143–167
English For Coxeter groups acting non-cocompactly but with finite covolume on real hyperbolic space Hn, new methods are presented to distinguish them up to (wide) commensurability. We exploit these ideas and determine the commensurability classes of all hyperbolic Coxeter groups whose fundamental polyhedra are pyramids over a product of two simplices of positive dimensions.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305030
Statistics

Document views: 7 File downloads:
  • kel_chc.pdf: 11